Deprecated: The each() function is deprecated. This message will be suppressed on further calls in /home/hairsite/public_html/hair-loss/functions.php on line 155
Hair Loss Forum -

March 2017 - Trending Topics in our new forum

 Stem cell hair restoration results - Dr. Cole vs Histogen vs RepliCel.
 Dr. Paul Kemp, CEO of HairClone answers questions about follicle banking.
 RepliCel year 2017 forecast for RCH-01 cell based hair regeneration.
 Dr. Cole to start stem cell hair restoration trial in the US.
 Dr. Umar's 6500 grafts life saving repair procedure for transplant victim.
 FUE donor harvesting, what you must know when choosing a clinic.
 Dr. Koray Erdogan raises the standard in FUE artistry skills.
 Dr. Arvind on how to formulate your own toxic free shampoo.
 Conference & FREE hair restoration consultations; cities worldwide.

This is a READ ONLY forum.
Access our brand new platform at HairSite New Forum to continue the discussion on these topics that you are interested in. All contents and discussions have been transferred to our new forum at
  HairSite New Forum

Log in | User | Register

If this does not convince you to take propecia / avodart, nothing will (Drugs & Medications)

posted by paco, 16.01.2011, 11:26

Hi Freddie555,
coincidentally I am the one who reported serious eyes problem as a potential propecia side effect here ;-)
I am glad to read you have absolutely no problems and I must admit I was almost amused by so many worried people who affraid of side effects of finasteride in past when I was considering taking propecia two years ago. I thought that these problems are only in minds of that people and not in reality, just like you. I have to tell I was almost sure I won´t be the one who will have any problems and coudn´t imagine that will sometimes stop my finasteride treatment. After two pills the serious problem with my eye started and now I have an irreversibly damaged part of my central vission, where I can really see nothing and which can (or can´t) progress to practical blindness in this eye sometimes in the future (wet and dry macular degeneration). It occured in the age of 24! So now I am really not so amused. Keep in mind I am absolutely not telling it had to be caused by finasteride, actually I don´t believe it, and I wish it was only a coincidence. Some doctors told me the the fist impulse could come of propecia (but only by considering the timeline) others refused it. It sounds really incredible to me that just I must be the one of millions who really have some serious side effect caused by finasteride and I still can´t admit it.

Because I am NW2- now with miniaturization in hairline (father and grandfather NW7), I know that if I want my hair to keep on my head, finasteride/dutasteride treatment is the only option right now. I am still not going to give it up! But first to minimalize the risk I have to be insured by asking, inquiring, bothering, suplicating, begging for an answers of ocular specialists over the world, if that f-ing propecia could caused something like this or not. It is really hopeless to know there is a treatment which can keep hair (the twins are great example) and help to avoid that -as you mentioned- feelings of hopelessness and suicide but on the other hand at least in my case can (or can´t) caused seroius health problem. It is really hard not to know the true.

Despite I still think propecia is THE ONLY REAL OPTION how to battle against hairloss with minimum cases of side effects and so don´t be considering my post as a spreading of some hysteria against it.

sorry for my english but I hope you understand what I wanted to tell.




paco is located in [NA] and he is available to meet: NO


Complete thread:

120100 Postings in 12546 Threads, 6041 registered users
Hair Loss Forum | Admin contact

 
This is a READ ONLY forum.
Access our brand new platform at HairSite New Forum to continue the discussion on these topics. All contents and discussions have been transferred to
HairSite New Forum

Disclosure: This is an advertising site for our paid sponsors & advertisers. The contents, videos & photos on HairSite are provided by paid sponsors and are not endorsed by HairSite in any way. The recommendations, results, and representations made by our sponsors/advertisers do not reflect the opinions of HairSite. This site is to showcase successful hair restoration results only. It is not the mandate of this site to engage in the discussion of failed, unsuccessful procedures, lawsuits, litigations or complaint cases; comments of such nature, including external links, may be removed from the forum. Notify hairsite@aol.com any false, defamatory, misleading or inappropriate user generated contents for immediate removal from the forum. Also read Terms of Use & Privacy Statement |  HairSite advertisers: ASMED | Dr. Bhatti | Dr. Bisanga | Dr. Cole | Dr. Hakan Doganay | Dr.Epstein | Dr. Jones | Dr. Halder | Hasson & Wong | Dr. Klein | Dr. Madhu | Dr. Mwamba | Dr. Donald Ng| Dr. Poswal | Dr. Rahal | Dr. Razack | Dr. Reddy | Dr. Umar | Dr. Woods | DHI Global | HDC Clinic | |Lasercomb | Reviva Clinic | Ziering Medical|